RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Nikolai Vasil'evich
(1900–1966)

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 10

Number of views:
This page:1165
Abstract pages:5531
Full texts:2614
Corresponding member of USSR Academy of Sciences
Professor
Doctor of physico-mathematical sciences (1938)
Birth date: 17.10.1900

http://www.mathnet.ru/eng/person35872
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201106

Publications in Math-Net.Ru
1966
1. N. V. Smirnov, O. V. Sarmanov, V. K. Zakharov, “A local limit theorem for the number of transitions in a Markov chain and its applications”, Dokl. Akad. Nauk SSSR, 167:6 (1966),  1238–1241  mathnet  mathscinet
1961
2. N. V. Smirnov, “The probability of large values of non-parametric one-sided criteria of fit”, Trudy Mat. Inst. Steklov., 64 (1961),  185–210  mathnet  mathscinet  zmath
1960
3. É. B. Bykhovskii, N. V. Smirnov, “Orthogonal decomposition of the space of vector functions square-summable on a given domain, and the operators of vector analysis”, Trudy Mat. Inst. Steklov., 59 (1960),  5–36  mathnet  mathscinet  zmath
1949
4. N. V. Smirnov, “Limit distributions for the terms of a variational series”, Trudy Mat. Inst. Steklov., 25 (1949),  3–60  mathnet  mathscinet  zmath
1944
5. N. V. Smirnov, “Approximate laws of distribution of random variables from empirical data”, Uspekhi Mat. Nauk, 1944, 10,  179–206  mathnet  mathscinet  zmath
1939
6. N. Smirnoff, “Sur un théorème limite dans un schème d'épreuves indépendantes”, Izv. Akad. Nauk SSSR Ser. Mat., 3:3 (1939),  319–328  mathnet  zmath
7. N. Smirnoff, “Sur les écarts de la courbe de distribution empirique”, Rec. Math. [Mat. Sbornik] N.S., 6(48):1 (1939),  3–26  mathnet  mathscinet  zmath
1937
8. N. V. Smirnoff, “Sur le nombre des variations du signe dans la suite des écarts (pour le cas Bernoullien)”, Izv. Akad. Nauk SSSR Ser. Mat., 1:3 (1937),  361–372  mathnet  zmath
9. N. V. Smirnoff, “Sur la distribution de $\omega^2$ (critérium de M. v. Mises)”, Rec. Math. [Mat. Sbornik] N.S., 2(44):5 (1937),  973–993  mathnet  zmath
1933
10. N. Smirnoff, “Über Wahrscheinlichkeiten grosser Abweichungen”, Mat. Sb., 40:4 (1933),  443–454  mathnet  zmath

1963
11. B. V. Gnedenko, N. V. Smirnov, “A. N. Kolmogorovís Work in Probability Theory”, Teor. Veroyatnost. i Primenen., 8:2 (1963),  167–174  mathnet; Theory Probab. Appl., 8:2 (1963), 157–164
1948
12. N. Smirnov, “Evgenii Evgen'evich Slutskii (obituary)”, Izv. Akad. Nauk SSSR Ser. Mat., 12:5 (1948),  417–420  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020